# SDR REXA2022060200993

- Difficulty date: February 12, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670337933
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR SURROUND STRUCTURE H DOUBLERS CORRODED BETWEEN STR 24L-25L AND FS517-565. FWD DOUBLER MULTIPLE AREAS OF CORROSION WITH A MAX DEPTH OF .001". AFT DOUBLER MULTIPLE AREAS OF CORROSION WITH A MAX DEPTH OF .001"	REPAIRED CORROSION PER EA'S CRJ953-13300 AND CRJ953-13301.
